# SDR P5CA2025080600060

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 59,030 hours, 9,137 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACK AT BS 944, S7R.  ACCOMPLISHED EI T2025A53M-1569, SEQUENCE A, REV 1, AND EI ATTACHED TO W/O #11244350. 2. JOB COMPLETED AND CONDITION CHECK NORMAL
